Flash Flood, Cassia
- When
- May 11, 4:00 PM MST to 5:00 PM MST
- Where
- Cassia County, Albion
- Property damage
- $7,000
- Reported by
- NEWSPAPER
- Coordinates
- 42.417, -113.567
Marsh Creek in Albion flooded. A culvert was washed and one home was flooded.
1 flash flood, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before the first event at May 11, 1:50 PM MST, 2 hours 10 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO IDAHO 250 PM MDT WED MAY 11 2005 .DISCUSSION... CLOSED UPPER LOW LOCATED OVER NORTHERN UTAH/SOUTHERN IDAHO THIS AFTERNOON. ENOUGH INSTABILITY FROM DRY SLOT FOR TSTORM DEVELOPMENT WITH LOCALIZED SVR HAIL. HAVE KEPT POPS HIGH THROUGH EVENING TAPERING OFF A BIT AFTER MIDNIGHT AS CENTER OF UPPER LOW PUSHES NORTHEAST TO NORTH CENTRAL WYOMING. WRAP AROUND MOISTURE STILL A CONCERN SO LEFT SCATTERED POPS DESPITE MODEL INDICATIONS THAT FCST AREA WOULD BE DRYING OUT. NORTHERLY FLOW KEEPS SHOWERS GOING MAINLY IN EASTERN AND SOUTHERN HIGHLANDS THROUGH THURS EVE. DRY CONDITIONS REMAINDER OF THU NIGHT INTO SATURDAY MORNING AS TRANSITORY RIDGE AXIS MOVES ACROSS FCST AREA. MADE FEW CHANGES SATURDAY ON AS MED RANGE MODELS STILL IN AGREEMENT REGARDING COLLAPSE OF RIDGE AXIS AS UPPER LOW DRIFTS TOWARD BC CANADA. ONSET OF PRECIP EXPECTED DURING DAY SATURDAY IN CENTRAL MTNS AS MOISTURE RIDES NORTHEAST INTO MONTANA. SNAKE VALLEY AND SOUTH STILL LOOK TO REMAIN DRY UNTIL SUNDAY AS RIDGE CONTINUES TO FLATTEN INTO PROGRESSIVE WESTERLY FLOW. UNSETTLED MAINLY CHANCE POPS AND SEASONABLE TEMPERATURES MON-WED. DMH && .PIH WATCHES/WARNING/ADVISORIES...NONE. && WEATHER INFORMATION ON-LINE 24-HOURS A DAY (ALL LOWER-CASE LETTERS) WWW.WEATHER.GOV/POCATELLO
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 500 AM MDT WED MAY 11 2005 IDZ017>025-031-032-121200- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS- UPPER SNAKE HIGHLANDS-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN-SOUTH CENTRAL HIGHLANDS- CARIBOU HIGHLANDS-CACHE VALLEY/IDAHO PORTION- WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 500 AM MDT WED MAY 11 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO .DAY ONE... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SPOTTER INFORMATION STATEMENT... WE ASK ALL TRAINED SPOTTERS TO REPORT SIGNIFICANT WEATHER CONDITIONS. THIS WOULD INCLUDE ALL HAIL...WIND...AND HEAVY RAIN AND SNOW REPORTS. THIS INFORMATION SHOULD BE CALLED INTO THE LOCAL NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR OTHER STANDARD OPERATING PROCEDURES. WEATHER INFORMATION ON-LINE 24-HOURS A DAY (ALL LOWER-CASE LETTERS) WWW.WEATHER.GOV/POCATELLO
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO/IDAHO FALLS ID
132 PM MDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0131 PM HAIL MORELAND 43.22N 112.45W
05/11/2005 0.75 INCH BINGHAM ID TRAINED SPOTTER
&&
PANGELPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO/IDAHO FALLS ID
246 PM MDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL MORELAND 43.22N 112.45W
05/11/2005 1.00 INCH BINGHAM ID TRAINED SPOTTER
&&
PANGELPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO/IDAHO FALLS ID
304 PM MDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM FUNNEL CLOUD 1 S FIRTH 43.29N 112.18W
05/11/2005 BINGHAM ID TRAINED SPOTTER
0302 PM FUNNEL CLOUD SHELLEY 43.38N 112.12W
05/11/2005 BINGHAM ID TRAINED SPOTTER
FUNNEL CLOUDS
&&
PANGELPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO/IDAHO FALLS ID
305 PM MDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM FUNNEL CLOUD 14 S IDAHO FALLS 43.29N 112.04W
05/11/2005 BINGHAM ID AIRPLANE PILOT
&&
PANGELPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO/IDAHO FALLS ID
311 PM MDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM FUNNEL CLOUD 5 S IDAHO FALLS 43.42N 112.04W
05/11/2005 BONNEVILLE ID LAW ENFORCEMENT
0310 PM FUNNEL CLOUD 5 NW IDAHO FALLS 43.54N 112.11W
05/11/2005 BONNEVILLE ID LAW ENFORCEMENT
&&
PANGELPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO/IDAHO FALLS ID
315 PM MDT WED MAY 11 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM FUNNEL CLOUD 1 E SHELLEY 43.38N 112.10W
05/11/2005 BINGHAM ID TRAINED SPOTTER
&&
PANGELThe Pocatello radar (KSFX), 105 km away, was scanning. The volume nearest the first event began at 22:59 UTC.
1 flash flood. Local standard time, as filed.
Marsh Creek in Albion flooded. A culvert was washed and one home was flooded.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Idaho in 2005Every state in 2005This day in weather historyWarnings in Idaho, May 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5456500.